# SDR SWIA202157201

- Difficulty date: March 25, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SEAL RETAINER DAMAGED DUE TO FOD IN THE HINGE AREA.   (C-CHECK RO 4/1/2021)    REPLACED PAX DOOR UPPER SEAL RETAINER. PER REO 670-52-11-022 REV C DATED 2013-02-01. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
